Low Blood Pressure

Recently Answered Questions Recently Answered Questions

What causes low blood pressure and diarrhea?

Query: Hi doctor, I am suffering from diarrhea and vomiting. I feel nauseated while eating. My BP is on the lower side, 95/60 mmHg. I did not take any medicine, just having salt water with lemon.  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It is obvious that you have a condition called gastroenteritis. It is usually caused by viral infections, but even bacterial ones and alimentary intoxications can cause it. You have low blood pressure due to liquid loss through diarrhea and vomiting. You can rehydrate you...  Read Full »

My BP is 111/63 mmHg. Is this normal?

Query: Hi doctor, I am feeling very dizzy lately, and I have lost a lot of weight without dieting. I am suffering from headaches a lot. This morning, I was shaking so much, which lasted for about two hours. I checked my blood pressure, and it was 111/63 mmHg. Is this normal?  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for your query. Blood pressure of 111/63 mmHg is lower than the normal limit. Low blood pressure can occur in internal blood loss sometimes. There could be lots of reason for getting dizzy and weight loss. You need to be examined and investigated with relevant...  Read Full »

I am suffering from low blood pressure after C-section. How to deal with that?

Query: Hi doctor, I had a C-section a week ago and got out of surgery with low blood pressure and kept it low for a few days. Now, after getting out of the hospital, I still feel the same pressure on my chest. Also, I feel a horrible pounding headache. It is so hard and I feel the heartbeats vividly. I am...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. As said by you, a cesarean section has been done for you a week ago and during the operation, your BP was on the lower side. I would like to tell you that amount and volume of blood in a mother increases significantly during pregnancy to support the nutritional need of...  Read Full »

I feel weak with low BP and unable to stand properly. Why?

Query: Hello doctor, I am a 27-year-old man. Sometimes, I feel very weak. My BP goes down and I am unable to stand properly. Also, there is a pain in my foot. Please tell me the treatment to cover this type of problem.  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. You have two main concerns. The weakness is not due to low blood pressure. The low blood pressure can lead to dizziness and inability to stand as described by you. For that try to maintain hydration with lots of water and whenever you feel dizziness take salted food...  Read Full »

Does long term usage of Ismo trigger low blood pressure and vertigo?

Query: Hello doctor, I am a 75-year-old male. I had IHD 40 years back. 23 years back, my doctor asked me to add Ismo 10 mg twice a day. Since then, I am taking it twice a day uninterruptedly. Then I was 54 years old. My BP has always been normal in all these years. Maybe 150/80 or 140/90 till a few years b...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, Ismo (Isosorbide Mononitrate) is given for angina or chest pain. If one is not having it without Ismo then it may be stopped. So it is not an absolutely necessary medicine in absence of angina. Next thing, it can cause low BP, and low bp can cause dizziness....  Read Full »

Is low blood pressure of 102/72 anything to worry about?

Query: Hello doctor, Is low blood pressure of 102/72 anything to worry about?  Read Full »


Dr. Rajesh Gulati

Family Physician, General Practitioner, Geriatrician, Medical Oncologist

Answer: Hello, Welcome to icliniq.com. No, low blood pressure is not to be worried much but you should take little high protein diet and sodium diet. Keep an active lifestyle and eat lots of fruits and vegetables to maintain good blood pressure and keep away the weakness. Keep getting your blood parameter...  Read Full »

My brother is on OCD treatment for 15 years without improvement. What is your opinion?

Query: Hi doctor, My brother, who is 32 years old, is undergoing treatment for OCD for the last 15 years without much improvement. In fact, his condition has only worsened since the start of the treatment. For the last several days, he has been complaining of erectile dysfunction, urinary hesitancy, droopi...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. First of all what you mentioned over in the MRI report could be coincidental finding, and there is less to do with these changes if OCD (obsessive-compulsive disorder) is considered provided there is no family history of OCD or related psychiatric disorder. Now regardi...  Read Full »

I am feeling shaky, clammy and flushing often. How to know the reason for these symptoms?

Query: Hi doctor, I am 46 years old. My weight is 147 lbs and height is 5'3". I am currently taking Tizanidine, Nabumetone, and Hydrocodone as prescribed for a back injury sustained over three years ago. My symptoms are extreme shaking, severe weakness sometimes to the point of feeling like I am about to p...  Read Full »


Dr. Shinas Hussain A P

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have gone through your query, and I can understand your concerns. I think you had a back injury, pain, and spasticity (stiffness) for which you are taking the above mentioned drugs for last three years. Let me explain briefly about the drugs you are taking. Nabumeto...  Read Full »

I am feeling uneasy and my BP reading is lower than usual. Why?

Query: Hi doctor, Every time my blood pressure will be in the range of 160/110 mmHg or 150/100 mmHg. But, today, it is 90/70 mmHg. I am feeling uneasy and uncomfortable. Previously, I had angio twice, and it was all right. I am currently on Coversyl Dytor, Ecosprin, Rosuvastatin, Starpress and Vertin. I ha...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. How much Coversyl (Perindopril) and Starpress (Metoprolol) you are taking? Have you confirmed the readings twice? If your bp is low, then you certainly need to reduce the dosage of either Coversyl or Starpress. Let me know the dosage so that we can modify it. ...  Read Full »

I have visual disturbances when I move my head. Kindly help.

Query: Hello doctor, I have been having transient visual disturbances (looks like moving or static bubbles) around the periphery of my vision in my right eye that lasts a few seconds every time. The vision also sometimes grays out then comes back seconds later. This happens dozens of times a day, every da...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello,Welcome to icliniq.com. Regarding your concern, I would explain that your symptoms could be related to optic nerve damage or low blood pressure. As standing up triggers these symptoms, orthostatic hypotension cannot be excluded. Coming to this point, I would recommend measuring your blood pres...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue